# SDR AU000124

- Difficulty date: April 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 412010407105
- Condition: Cracked
- Location: Main Rotor Mast
- Part time: 4,196 cycles
- Component: Main Rotor Mast, Bell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SWASHPLATE OUTER RING CRACKED.
